Change search
ReferencesLink to record
Permanent link

Direct link
The electromagnetic spike solutions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2013 (English)In: Classical and quantum gravity, ISSN 0264-9381, E-ISSN 1361-6382, Vol. 30, no 23, 235020- p.Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to use the existing relation between polarized electromagnetic Gowdy spacetimes and vacuum Gowdy spacetimes to find explicit solutions for electromagnetic spikes by a procedure which has been developed by one of the authors for gravitational spikes. We present new inhomogeneous solutions which we call the EME and MEM electromagnetic spike solutions.

Place, publisher, year, edition, pages
2013. Vol. 30, no 23, 235020- p.
Keyword [en]
Dynamical-Systems Approach, Gowdy Spacetimes, Einstein Equations, Singularities, Cosmology, Models
National Category
Physical Sciences
URN: urn:nbn:se:kth:diva-137453DOI: 10.1088/0264-9381/30/23/235020ISI: 000326936300022ScopusID: 2-s2.0-84887865608OAI: diva2:679902

QC 20131217

Available from: 2013-12-17 Created: 2013-12-13 Last updated: 2013-12-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nungesser, Ernesto
By organisation
Mathematics (Dept.)
In the same journal
Classical and quantum gravity
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 35 hits
ReferencesLink to record
Permanent link

Direct link